# SDR 96ZZZX66

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9209Y
- Make and model: Maule MXT-7-180
- Aircraft serial: 140130
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 5327
- Condition: Weld Cracked
- Location: Rt Side Fwd/Aft
- Part time: 424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER CRACKED ON BOTH ENDS AROUND THE WELDED AREA NEXT TO THE NR 1 RISER ON THE FORWARD SIDE AND THE TAIL PIPE ON THE AFT SIDE.  SUBMITTER BELIEVES THE MUFFLER MAY HAVE TOO MUCH STRAIN ON THE INLET AND OUTLET PIPES.
